XML Print


چکیده:   (398 مشاهده)
A 16-year-old female with psoriasis presented to our Plastic Surgery Department with a significant chemical burn to the neck, upper torso and left cheek (TBSA 6%). She applied a concoction of cream prescribed by her dermatologist in her native country, Poland when she returned to the United Kingdom. A few hours after application she developed a burn with pH of 5. A review of the cream revealed a mixture of 19% dithranol and 5% salicylic acid. This combination is recognized for managing psoriasis, however the strength of dithranol in the combination given is of a high concentration (normally <3%). This alone can cause a burn to the skin if left for a prolonged period of time. Salicylic acid is an enhancer which augments the stability of dithranol and increases its penetration and efficacy. The concentration of 5% is also on the higher end. Our patient was admitted for pain relief and further irrigation till normalization of the pH which was achieved after 3 days.  A worrying aspect in our patients’ case is that she was given the cream to commence at home. High concentration preparation is normally commenced in a controlled setting under medical supervision.
     
نوع مطالعه: گزارش مورد | موضوع مقاله: تخصصي
دریافت: 1400/7/30 | پذیرش: 1400/7/26 | انتشار: 1400/7/26

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
CAPTCHA

بازنشر اطلاعات
Creative Commons License این مقاله تحت شرایط Creative Commons Attribution-NonCommercial 4.0 International License قابل بازنشر است.

کلیه حقوق این وب سایت متعلق به مجله جهانی جراحی پلاستیک می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2022 CC BY-NC 4.0 | World Journal of Plastic Surgery

Designed & Developed by : Yektaweb